# SDR AALA980494

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7083A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 645
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 1819 - DURING GROUND OPERATIONS THE OUTBOUND CREW REPORTED THE EMERGENCY EXIT FLOOR PATH LIGHTING FORWARD OF PASSENGER SEAT 3R WAS MISSING.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHTING STRIP FROM PASSENGER SEAT 3R FORWARD DUE TO 20 FEET OF WIRE BEING DAMAGED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
